# SDR EISA98137

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316NE
- Make and model: Boeing 727223
- Aircraft serial: 19475
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Part number: H1010271
- Condition: Malfunctioned
- Location: Nr 5 Slat
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLAP ROTATION AFTER TAKEOFF FROM DFW, NR 5 SLAT FAILED TO RETRACT.  RECYCLED FLAPS, DID NOT RETRACT, RETURNED TO DFW FOR LANDING.  GENERATED FROM PILOT REPORT.  REMOVED NR 5 SLAT AND INSPECTED SLAT AND BEARINGS AND ALL ATTACHED FITTINGS.  NO DEFECTS.  (X)
